Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    27
  • comments
    16
  • views
    1,488

lymecycline and Differin end of month 2

Hey guys, 
Nearly at the end of month 2 on lymecycline. Went to the GP today to get more lymecycline because my derm recommended me to carry on going just in case I see results. I feel doubtful. I am considering Isotretenoin (accutane) and my derm gave me an information list or symptoms, warnings etc. The concept at first freaked me out but to be fair, so many people have gone on it and they have been fineeee so its a consideration. 

I feel frustrated because the lymecycline is not working. I want to see results. Not happening. Anyway she refferred me to an NHS dermatologist in Leeds. I am going to have a chat to someone about going on accutane/ another antibiotic before it gets to that. I want to see a difference instead of waiting for shit doctors to take fucking precautions before I can go on something that actually works. 

Anyway, I know it will be a long time before I have clear skin but I am positive that it will happen eventually. 

As for generally acne affecting my life, it is really difficult. I have practically stopped socialising because I don't want to be judged for my skin. I feel like I look almost ill without makeup, like constantly tired looking. My skin should look colourful and happy but it doesnt. Anyway, regardless of what I think it looks like, that is irrelevant. Because this SHOULD NOT affect you as much as it is affecting me. It is a pressure that I need to look perfect but that is unrealistic and i need to focus on building relationships with friends and family. It is a waste of energy and space.  BUT I DO IT AND YOU PROBABLY DO TO !

" A person who has good thoughts cannot be ugly." - quote that I like. But i know that I am not ugly.  I am fucking beautiful but would rather have clear skin. 

Will update you probs at the end of this week but it is consuming me so I think I may take a break and update weekly/ monthly instead. 

See ya on the other side ;)



9 Comments


Recommended Comments

I'm sorry too hear that the lymecycline has not worked or kicked in yet.

I'm on the exact routine you're on, I'm taking lymecycline 408Mg once a day, and Differin cream put on at night.

Accutane is something to be taken with caution for sure. I've had one course myself and whilst I still have acne, my acne is nothing like it use to be, I sufered acne vulgaris. Now, it's just moderate acne with red marks and scarring.

I'm with you on the skin, my skin is completely pale due to not going out and hiding away indoors, ruined by red marks, uneven skin tone and scarring from acne. I go to work and that is it, I do nothing else when I get home but hide behind the curtains.

Keep going :)
 

Share this comment


Link to comment
@Thetwald Hey, have you tried Accutane yet and is lymecycline something you trust or is it an antibiotic that you think is a waste of time because It is really difficult having absolutely no results. Except from Differin seems to be stronger than Epiduo which is good. My forehead is less inflamed. I just feel like its really hard to explain to people why you have suddenly become an introvert when you used to loveeee socialising. Noone seems to really understand because to someone who doesnt have acne its nothing to them. 
Thanks for your support 
:)

Share this comment


Link to comment
@GGPiexx

I have tried Accutane, it was called Roaccutane before being changed to Isotetrinoin here in the UK. It worked really well for me against severe acne.

I haven't got much faith in lymecycline myself, only the Differin cream as it's similar to Vitamin A which is what Accutane is.
I've had it before I had Accutane, and it failed which is why I had Accutane lol.

I understand, I use to go out, even had relationships but when acne developed my world turned upside down and I hide from the world now.

I'd sacrifice whatever I need to to get good looking skin again, I really would.

:)

 

Share this comment


Link to comment
@Thetwald Why did you stop Roaccutane? Because Im considering it after I have exhausted all of the antibiotics. What do you think?

Share this comment


Link to comment
@GGPiexx I never stopped it, I completed an entire 6 month course and was acne free for 6 months but my acne came back.
My dermatologist did not give me a second course, and instead i'm on lymecycline.

Should your antibiotics fail, I'd suggest going for Accutane.

Share this comment


Link to comment
@ThetwaldThat must be really frustrating for you! Would you take a higher course if you could? I think I will at some point. Its horrible having acne but its a harsh drug so have to take precautions i guess. Im just like a sitting duck waiting for some bloody results but because antibiotics barely work, i am so cynical about the process and it is making me more negative. I think at some point Im going to have to let go and accept that I will have shit skin for a long time instead of getting upset time and time again. 
 

Share this comment


Link to comment
@GGPiexx I was more than happy to go back onto a second course, the highest dosage i'll ever get is 80mg a day as it's all based on weight, but i know what you mean. I'm somewhat accepted my skin but not to the point I'm going to live with it for the rest of my life. I will get rid of acne, and I'm taking other steps that will hopefully help as well as antibiotics.

Share this comment


Link to comment
@Thetwald Totally agree. I know that my skin will heal and it will be gone soon enough. I think its the holding onto something which can be crippling. The need for immediate results. I really dont want it to get to a point though that I have to go on Accutane. The thought of it really scares me. What were your side affects?

Share this comment


Link to comment
@GGPiexx

Yep, i'm currently suffering slight moderate acne but with alot of red marks blemishes and slight scarring. I know that in time these will heal. I'll also keep fighting the acne, which seems to be working a little bit.

My side effects were the common dry issues, chapped lips, flaky skin, weak skin ( easy to tear and cut ). I also had some slight bowel issues, I'd get some sharp pains here and there, which still tot his day every so often appear. I would also get nosebleeds randomly in the night due to the dryness of the nose, and blood vessels would easily open. Also, due to the bowel issues, blood in the toilet wasn't abnormal either.

So yes, do not take accutane lightly, it may well work for you but with success comes sacrifice, and the sacrifice is your own health.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×